# SDR C2XA97IA348

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69902
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 385
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Angle
- Part number: S5397071258
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT ENGINE FIRE BOTTLE SUPPORT AFT FRAME, UPPER ATTACHMENT ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ATTACHMENT ANGLE IAW ATR SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
